Akut pankreatitis hos en 16-årig dreng efter indtag af ibuprofen: Akut pankreatitis hos en 16-årig dreng efter indtag af ibuprofen

Mads Emil Bruusgaard-Mouritsen, Bonna Leerhøy, Mark Berner Hansen

Abstract

This is a case report of a 16-year-old boy with possible drug-induced pancreatitis (DIP) caused by ibuprofen. The patient had a history of psychiatric, but no somatic, disease, and he was admitted with a clinical presentation consistent with acute pancreatitis after a bolus ingestion of 10 g of ibuprofen in a suicidal attempt. No evidence of other causality for acute pancreatitis was identified. The patient was treated with a standard pancreatitis treatment regime and was discharged against medical advice after four days. The case represents a possible causality between ibuprofen and DIP.

Bidragets oversatte titelAcute pancreatitis after ingestion of ibuprofen in a 16-year-old boy
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind177
Udgave nummer28
Sider (fra-til)V12140671
ISSN0041-5782
StatusUdgivet - 6 jul. 2015

Fingeraftryk

Dyk ned i forskningsemnerne om 'Akut pankreatitis hos en 16-årig dreng efter indtag af ibuprofen: Akut pankreatitis hos en 16-årig dreng efter indtag af ibuprofen'. Sammen danner de et unikt fingeraftryk.

Citationsformater